# SDR CA040804002

- Difficulty date: July 28, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 5,849 hours
- Engine: Allsn 250C30P
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Deformed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRAILING EDGE SKIN WHERE THE BALANCE WEIGHTS ARE ATTACHED, WAS FOUND DISPLACED APPROXIMATELY 0.080 INCH FROM THE CHORD-LINE.   DISCREPANCY WAS DETECTED WHEN A BONDING FAILURE WAS NOTICED IB FROM THE WEIGHTS ON THE BLADE ROOT CLOSE-OUT.  THERE WAS NO INDICATION THAT THIS AREA WAS SUBJECT TO IMPACT DAMAGE, WHICH LEADS TO THE POSSIBILITY THAT THE DAMAGE WAS CAUSED AT THE INSTALLATION OF THE BALANCE WEIGHTS.
